# SDR SWAA2025011582996

- Difficulty date: December 20, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241BF HAS FRAYED TOP PLY FIBERGLASS (MARKED)<[01] ATTACHED PLACARDS TO FWD AND AFT UPPER SURFACE AREAS USING BAC27DCA854 LOT # 1589317-1 IAW BOEING DWG: 144A5810 ID: 0189.  FABRICATION OF NEW 241BF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEET TO THIS FAULT.
